Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

No periods after stopping Oralcon, had light bleeding in between. How to regularize periods?

I recently stopped taking Oralcon, the first month after that my period was exactly on time & I haven t had another period since - I am now 3 weeks late! I have done 4 home pregnancy tests & all have been negative. On about day 14 after my last period I did have a light bleed for a few hours, then it was gone, was this a period? My worry is that there could be something else wrong & should I decide to try fall pregnant I might not be able to. Should I worry yet, or should I start taking the pill again & see what happens? Is there a cause for concern that I should see a gynae about? Thanks.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Sometimes after stopping oral pills suddenly there is a hormonal imbalance causing menstrual irregularities . Wait for a few more weeks and if your period doesn't arrive within the next month see your doctor for tests . The bleeding you had 14 days after you last period may have been ovulation or breakthrough bleeding. You need not worry about that . Be advised that you are not protected from pregnancy at this time .
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor